Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning singular transformations $ B\sb k$ of surfaces applicable to quadrics


Author: Luigi Bianchi
Journal: Trans. Amer. Math. Soc. 18 (1917), 379-401
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1917-1501075-2
MathSciNet review: 1501075
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501075-2
Article copyright: © Copyright 1917 American Mathematical Society